HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Fermionic renormalization group method based on the smooth Feshbach map

Files in This Item:
pre849.pdf232.93 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83999

Title: Fermionic renormalization group method based on the smooth Feshbach map
Authors: Sasaki, Itaru Browse this author
Suzuki, Akito Browse this author
Keywords: smooth Feshbach map
renormalization group
fermionic renormalization group
Issue Date: 9-May-2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 849
Start Page: 1
End Page: 35
Abstract: For a fermion system, an operator theoretic renormalization group method based on the smooth Feshbach map is constructed. By using the fermionic renormalization group method, the closed operator of the form: Hg(θ) = HS ⊗ 1 + eθν1 ⊗ Hf + Wg(θ) is analyzed, where HS is a selfadjoint operator on a separable Hilbert space and bounded from below, Hf denotes the fermionic quantization of the one fermion kinetic energy c|k|ν, k ∈ Rd (c, ν > 0), Wg(θ) is a small perturbation with respect to HS ⊗ 1 + eθν1 ⊗ Hf and θ ∈ C is a complex scaling parameter. The constant g ∈ R denotes a coupling constant such that Wg(θ) → 0(g → 0) in some sense. It is assumed that HS has a discrete simple eigenvalue E ∈ σd(HS), and proved that Hg(θ) has an eigenvalue Eg(θ) close to E for a small coupling constant g. Moreover, the eigenvalue Eg(θ) and the corresponding eigenvector Ψ(θ) is constructed by the process of the operator theoretic renormalization group method.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69658
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University